Maine, 2012Winter Storm in Maine, December 27 to 28, 2012
December 27 to 28, 2012 · NWS CAR · 14 events in 14 counties and zones
then exiting through the maritimes early on the 28th. then expanded across the rest of the region through the remainder of the morning.
Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Intensifying low pressure tracked northeast from the mid Atlantic region early on the 27th...crossing the Gulf of Maine that night...then exiting through the maritimes early on the 28th. Snow began to develop across southern portions of the forecast area during the early morning hours of the 28th...then expanded across the rest of the region through the remainder of the morning. Warning criteria accumulations were met through the afternoon into the evening hours of the 27th. The snow then ended during the early morning hours of the 28th.|Storm total snow accumulations across Downeast areas generally ranged from 6 to 12 inches...with localized totals up to 14 inches. The snow did mix with sleet at times contributing to the range of snow totals. Along the immediate Downeast coast precipitation even transitioned to all rain for a time...though just inland from the coast snow and sleet persisted. This created a sharp snow gradient from the immediate coast to slightly inland from the coast. The combination of heavy wet snow and gusty winds did bring branches down on power lines contributing to power outages across Downeast areas. Snow totals across much of the rest of the region generally ranged from 9 to 15 inches...with localized totals up to 17 inches across southeast Aroostook county. Lesser totals of 5 to 8 inches occurred across extreme northeast Aroostook county. Occasional wind gusts of 40 to 50 mph occurred along the Downeast coast...with gusts of 25 to 35 mph across the remainder of the region. The winds produced significant blowing and drifting snow with near blizzard conditions at times.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before the first event at Dec 27, 4:09 AM EST, 1 hour 51 minutes earlier.
Area forecast discussion, Dec 27, 4:09 AM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
409 AM EST THU DEC 27 2012
.SYNOPSIS...
LOW PRESSURE WILL TRACK FROM LONG ISLAND TO THE GULF OF MAINE
TODAY...CROSS THE GULF OF MAINE TONIGHT...THEN TRACK ACROSS NOVA
SCOTIA FRIDAY. THIS STORM WILL BRING A SIGNIFICANT SNOW EVENT TO
MUCH OF THE REGION.
&&
.NEAR TERM /THROUGH TONIGHT/...
A NEGATIVELY TILTED UPPER TROF WILL SWING INTO THE FORECAST AREA
TODAY AND BRING A WARM CONVEYOR BELT OF DEEP ATLANTIC MOISTURE
AHEAD OF IT. THIS CONVEYOR BELT WILL BE ENHANCED BY A STRONG LLJ.
AND THE EXIT REGION OF A STRONG H300 JET. LIFT AS MEASURED BY H600
OMEGA IS SUBSTANTIAL AND WILL PRODUCE HEAVY SNOW IN THE TROWAL
ZONE FOR DOWN EAST TODAY. THIS AREA OF BEST LIFT WILL SHIFT
NORTHWARD TOWARDS THE CROWN OF MAINE BY THIS EVENING AND DOWN
EAST WILL BE IN THE DRY SLOT BY THIS EVENING.
HAVE ADDED COASTAL ZONES TO WINTER STORM WARNING BASED ON LATEST
GUIDANCE. EAST WINDS WILL GENERATE A WARM BOUNDARY LAYER ABOVE
FREEZING AT TIMES...BUT THIS IS EXPECTED TO BE NEGATED BY HEAVY
PRECIP AND EVAPORATIVE COOLING. HIGHER TERRAIN ALONG THE COAST
WILL ALSO SEE SHARPLY HIGHER AMOUNTS. OVERALL...OUTER ISLANDS AND
THE IMMEDIATE COAST MAY RECEIVE JUST 3 OR 4 INCHES THIS MORNING
BEFORE CHANGING OVER...BUT LOCATIONS FURTHER FROM THE COAST AND
ABOVE 500 FT ELEVATION MAY SEE CLOSER TO A FOOT OF WET SNOW. THE STRONG
LLJ MOVING ALONG THE COAST LATER THIS MORNING AND THIS AFTERNOON
IS EXPECTED TO BRING WIND GUSTS APPROACHING 60 MPH FOR THE COAST
AND HIGHER TERRAIN NEAR THE COAST. THE COMBINATION OF THE HEAVY
WET SNOW AND STRONG WINDS COULD CAUSE SIGNIFICANT POWER OUTAGES.
OUTSIDE OF THE COASTAL ZONES...THERE IS NOT A LOT OF CHANGE TO THE
FORECAST. HAVE ADDED A COUPLE OF INCHES FOR THE BANGOR AREA AS THE
CITY SHOULD REMAIN ENTRENCHED IN THE COLD AIR WITH HEAVY
SNOW...LOW VISIBILITY AND STRONG WINDS CREATING TREACHEROUS
DRIVING CONDITIONS AND SOME POWER OUTAGES. SNOWFALL RATES OF AN
INCH OR TWO AN HOUR CAN BE EXPECTED BY LATER THIS MORNING DOWN
EAST. THESE RATES WILL PERSIST INTO THE AFTERNOON BEFORE DRIFTING
NORTHWARD WITH THE TROWAL TOWARDS CENTRAL ZONES...AND EVENTUALLY
INTO THE CROWN TONIGHT. QPF WILL BE LOWER IN NORTHERN ZONES BUT
WILL BE OFFSET BY HIGHER SNOW RATIOS...RESULTING IN OVER A FOOT
ACROSS THE FORECAST AREA. THE HIGHEST TOTALS IN THE FORECAST AREA
ARE EXPECTED TO BE IN THE KATAHDIN REGION TOWARDS GREENVILLE WHERE
UPSLOPE EFFECTS WILL ENHANCE SNOWFALL. STRONG WINDS WILL PRODUCE
DRIFTING AND SNOW REMOVAL CHALLENGES THIS AFTERNOON AND TONIGHT.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE MAJOR WINTER STORM IS
EXPECTED TO BE ACROSS NOVA SCOTIA AT 12Z FRI. MOISTURE WILL
CONTINUE TO WRAP AROUND THE LOW AND INTO NORTHERN AND CENTRAL MAINE
FRI MORNING ALTHOUGH MOST OF THE SIGNIFICANT ACCUMULATION WILL BE
OVER WITH BUT AN ADDITIONAL 1 TO 3 INCHES IS POSSIBLE FRIDAY MORNING
GENERALLY NORTH OF HOULTON. AS THE LOW CONTINUES TO PULL EAST THE
SNOW WILL TAPER OFF TO SCATTERED SNOW SHOWERS IN THE AFTERNOON
ACROSS THE NORTH. A GUSTY NORTHWEST WIND WILL CONTINUE TO PRODUCE
AREAS OF BLOWING AND DRIFTING SNOW THROUGH FRI EVE. THE
LOW CONTINUES INTO THE EASTERN MARITIMES FRI NIGHT WITH A RIDGE TO
SLOWLY BUILD TOWARD THE REGION FROM THE WEST. SATURDAY WILL FEATURE
A MUCH LIGHTER WIND REGIME AND A GOOD OPPORTUNITY TO DIG OUT FROM
THE SNOWSTORM. ATTENTION WILL QUICKLY TURN TO ANOTHER LOW THAT IS
EXPECTED TO BEGIN INTENSIFYING OFF THE MIDDLE ATLANTIC COAST
SATURDAY AFTERNOON.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
NOT QUITE TIME JUST YET TO GIVE UP ON THE LOW THAT TAKES SHAPE OFF
THE MID ATLANTIC COAST SATURDAY. THE MODELS ARE NOW DRIFTING
CLOSER TO THE COAST WITH THIS LOW WITH THE 00Z CYCLE. ABOUT HALF OF
THE GFS ENSEMBLE MEMBERS KEEP THE PRECIPITATION EITHER OFFSHORE OR
JUST BRUSH THE IMMEDIATE COAST WITH A LITTLE LIGHT SNOW. THE OTHER
HALF OF THE MEMBERS WOULD BRING SEVERAL INCHES OF SNOW TO THE COAST
AND WOULD AT LEAST BRING SOME LIGHT ACCUMULATION OF AN INCH OR TWO
AS FAR NORTH AS HOULTON. THE LATEST 12Z ECMWF WOULD BRING A
SIGNIFICANT SNOWFALL TO DOWNEAST MAINE AND SNOW TO ALL OF THE CWA.
THE LATEST GRAPHICS FROM THE HPC PAINT A VERY NARROW STRIP OF 2-4
INCHES ALONG THE IMMEDIATE COAST WITH 1-2 INCHES ABOUT 75 MILES
INLAND. IN COORDINATION WITH KGYX WILL BUMP UP THE POPS A BIT AS
WELL AS PUSH THE AREA OF CHANCE POPS FURTHER INLAND...BUT WILL
CONFINE ANY LIKELY POPS TO THE COASTAL ISLANDS. IF LATER RUNS
CONTINUE WITH THIS TREND SUBSEQUENT SHIFTS WOULD NEED TO BEEF UP THE
POPS QUITE A BIT. ONCE THIS LOW MOVES WELL EAST OF THE AREA BY LATE
SUNDAY A FAIRLY QUIET WX PATTERN WILL SET UP WITH A COLD NW FLOW
ALOFT. SHORTWAVES IN THE FLOW MAY KICK OFF SOME SNOW SHOWERS AT
TIMES...ESPECIALLY ACROSS THE WESTERN MOUNTAINS AND ACROSS THE
NORTH...BUT THE PROBABILITY OF A SIGNIFICANT WINTER WX EVENT THROUGH
AT LEAST THE MIDDLE OF NEXT WEEK LOOKS LOW. THE CFSV2 HAS BEEN VERY
CONSISTENT IN SHOWING COLD ANOMALIES ACROSS NORTHERN NEW ENGLAND IN
JANUARY.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
NEAR TERM: LIFR...AND VLIFR AT TIMES IN SNOW TODAY AND TONIGHT.
ADDITIONALLY...LLWS IS EXPECTED TODAY FOR BGR AND POSSIBLY BHB
WITH 55 TO 60 KT WINDS AT FL020.
SHORT TERM: IFR OR LOW END MVFR WILL LIKELY PERSIST INTO FRI
MORNING AT THE NORTHERN TERMINALS WITH IMPROVING CONDITIONS AND
MAINLY VFR AT KBHB AND KBGR. MAINLY VFR FRI NIGHT INTO SAT WITH
POCKETS OF MVFR CEILINGS IN STRATOCU IN THE NORTH. MVFR AND
POSSIBLE IFR AT KBHB AND KBGR SAT NIGHT INTO SUN MORNING IF SNOW
WITH AN OFFSHORE SYSTEM MOVES INTO THE AREA.
&&
.MARINE...
NEAR TERM: EAST WINDS WITH GUSTS TO 60 KTS ARE POSSIBLE TODAY.
INCREASED WINDS SLIGHTLY OVER THE LAST PACKAGE. WAVE HEIGHTS
SHOULD REACH OVER 20 FEET WITH PEAK WINDS TOWARDS MIDDAY. WINDS
WILL SLOWLY DIMINISH LATER THIS AFTERNOON AND EVENING AS THE LOW
TRACKS ACROSS THE GULF OF MAINE...BUT INCREASE SHARPLY AGAIN LATE
TONIGHT AS THE NORTHWESTERLY WINDS COMMENCE.
SHORT TERM: GALES WILL EASE TO A SMALL CRAFT ADVISORY FRI PM AND
THEN DIMINISH TO SUB ADVISORY LEVELS FRI EVENING AND PERSIST INTO
SAT. ANOTHER ROUND OF SCA OR LOW END GALES POSSIBLE BY SUNDAY AS
AN OFFSHORE STORM PULLS AWAY FROM THE REGION.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 11 AM THIS MORNING TO 1 PM EST
FRIDAY FOR MEZ001>006-010-011-031.
WINTER STORM WARNING FROM 7 AM THIS MORNING TO 7 AM EST FRIDAY
FOR MEZ015>017-029-030-032.
MARINE...STORM WARNING FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR ANZ050>052.
&&
NEAR TERM...MCW
SHORT TERM...CB
LONG TERM...CB
AVIATION...MCW/CB
MARINE...MCW/CBHazardous weather outlook, Dec 27, 2:39 AM EST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
239 AM EST THU DEC 27 2012
MEZ001>006-010-011-031-280745-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
239 AM EST THU DEC 27 2012
...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 1 PM
EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
MEZ015>017-029-030-032-280745-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-NORTHERN WASHINGTON-
239 AM EST THU DEC 27 2012
...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST
FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
ANZ050>052-280745-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
239 AM EST THU DEC 27 2012
...STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
Winter Storm, Southern Penobscot
- When
- December 27, 6:00 AM EST to December 28, 3:00 AM EST
- Where
- Southern Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 7 to 10 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Interior Hancock
- When
- December 27, 6:00 AM EST to December 28, 4:30 AM EST
- Where
- Interior Hancock forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.563, -68.368 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 8 to 12 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Central Washington
- When
- December 27, 6:00 AM EST to December 28, 4:30 AM EST
- Where
- Central Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.970, -67.609 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 10 to 14 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Coastal Hancock
- When
- December 27, 6:00 AM EST to December 28, 4:30 AM EST
- Where
- Coastal Hancock forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.563, -68.368 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 6 to 12 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Coastal Washington
- When
- December 27, 6:00 AM EST to December 28, 4:30 AM EST
- Where
- Coastal Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.970, -67.609 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 8 to 14 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Central Piscataquis
- When
- December 27, 8:00 AM EST to December 28, 3:00 AM EST
- Where
- Central Piscataquis forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 8 to 12 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Central Penobscot
- When
- December 27, 8:00 AM EST to December 28, 4:30 AM EST
- Where
- Central Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 8 to 12 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Southern Piscataquis
- When
- December 27, 8:00 AM EST to December 28, 3:00 AM EST
- Where
- Southern Piscataquis forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 6 to 11 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Northern Washington
- When
- December 27, 8:00 AM EST to December 28, 4:30 AM EST
- Where
- Northern Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.970, -67.609 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 10 to 14 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Northern Penobscot
- When
- December 27, 9:00 AM EST to December 28, 4:30 AM EST
- Where
- Northern Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 10 to 15 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Southeast Aroostook
- When
- December 27, 9:00 AM EST to December 28, 4:30 AM EST
- Where
- Southeast Aroostook forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.659, -68.599 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 12 to 17 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Northeast Aroostook
- When
- December 27, 10:00 AM EST to December 28, 4:30 AM EST
- Where
- Northeast Aroostook forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.659, -68.599 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 5 to 8 inches across northern areas...with 9 to 13 inches across southern areas. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Northern Somerset
- When
- December 27, 10:00 AM EST to December 28, 3:00 AM EST
- Where
- Northern Somerset forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.514, -69.959 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 6 to 10 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
Winter Storm, Northern Piscataquis
- When
- December 27, 10:00 AM EST to December 28, 3:00 AM EST
- Where
- Northern Piscataquis forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 9 to 13 inches. Gusty winds produced considerable blowing and drifting snow with near blizzard conditions at times.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Coastal Flood in Maine, December 27, 2012$44,000 · 2 events
- Winter Weather in South Dakota, December 27 to 28, 201222 events
- Winter Storm in Maine, December 27 to 28, 201217 events
- High Surf in Hawaii, December 27 to 31, 201211 events
- Winter Weather in Minnesota, December 27 to 28, 20128 events
- Winter Weather in Iowa, December 27 to 28, 20128 events
- Strong Wind in New Jersey, December 27, 2012$10,000 · 7 events
- Flooding in New Jersey, December 27 to 30, 20126 events
- Strong Wind in Delaware, December 27, 2012$5,000 · 4 events
- High Wind in Rhode Island, December 27, 201253 kt wind · 3 events
- High Wind in West Virginia, December 27, 2012$5,000 · 55 kt wind · 2 events
- Heavy Snow in Nebraska, December 27 to 28, 20122 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 423255, 423256, 423257, 423258, 423259, 423252, 423253, 423260, 423261, 423247, 423249, 423238, 423242, 423243.